Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 18, NWS Topeka, KS

May 11, 2016Clay County, Kansas

NWS Topeka, KS issued this river flood warning at May 11, 2016, 2:05 PM CDT for Clay County, Kansas. It took effect at May 11, 2016, 3:21 PM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 2:05 PM CDT (19:05 UTC)
In effect from
May 11, 2016, 3:21 PM CDT
Expired
May 12, 2016, 9:41 AM CDT
In force
18 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Clay County, KS

The radar

The Topeka radar (KTWX), 100 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Republican River at Clay Center (CYCK1).

Action stage
10 ft
Minor stage
15 ft
Moderate stage
22.5 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06856600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

679 
WGUS43 KTOP 111905
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
205 PM CDT WED MAY 11 2016

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC027-120305-
/O.NEW.KTOP.FL.W.0018.160512T0000Z-160512T1200Z/
/CYCK1.1.ER.160512T0000Z.160512T0000Z.160512T0000Z.NO/
205 PM CDT WED MAY 11 2016

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Republican River at Clay Center.
* from this evening to Thursday morning.
* At  1:45 PM Wednesday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to above flood stage this 
  afternoon and crest near 15.4 feet.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
6 follow-up statements
957 
WGUS83 KTOP 112025
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
325 PM CDT WED MAY 11 2016

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-120425-
/O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0640Z/
/BLRK1.1.ER.160511T1239Z.160511T1915Z.160512T1840Z.NO/
325 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Thursday night.
* At  2:15 PM Wednesday the stage was 31.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to around 31.5 feet this 
  Wednesday afternoon and then fall to below flood stage by 
  Thursday early afternoon.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-120425-
/O.EXT.KTOP.FL.W.0018.160511T2021Z-160512T1424Z/
/CYCK1.1.ER.160511T1903Z.160512T0000Z.160512T0224Z.NO/
325 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Republican River at Clay Center.
* until Thursday morning.
* At  3:00 PM Wednesday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16 feet by this
  evening. The river will fall below flood stage later tonight.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
583 
WGUS83 KTOP 120121
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
821 PM CDT WED MAY 11 2016

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-120921-
/O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/
/BLRK1.1.ER.160511T1239Z.160512T0015Z.160512T2027Z.NO/
821 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Thursday night.
* At  7:15 PM Wednesday the stage was 32.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to crest near 32 feet overnight
and will begin to fall...falling below flood stage by Thursday afternoon. 

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-120921-
/O.EXT.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/
821 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Republican River at Clay Center.
* until Thursday evening.
* At  7:45 PM Wednesday the stage was 16.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by 
  around midnight tonight. The river is forecast to fall below flood stage 
  Thursday morning.
* Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th
  Roads and between Limestone and Osage Roads.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
002 
WGUS83 KTOP 120424
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
1124 PM CDT WED MAY 11 2016

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-121224-
/O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/
1124 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Thursday night.
* At 10:15 PM Wednesday the stage was 32.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and shoudl continue to fall...
  falling below flood stage by Thursday afternoon.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-121223-
/O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/
1124 PM CDT WED MAY 11 2016

The Flood Warning continues for
  The Republican River at Clay Center.
* until Thursday evening.
* At 11:15 PM Wednesday the stage was 17.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by 
  early Thursday morning. The river should fall below flood stage 
  later Thursday morning.
* Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th
  Roads and between Limestone and Osage Roads.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
448 
WGUS83 KTOP 120426 CCA
FLSTOP

FLOOD STATEMENT...CORRECTED TYPO 
NATIONAL WEATHER SERVICE TOPEKA KS
1124 PM CDT WED MAY 11 2016

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS..
  BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY
  REPUBLICAN RIVER AT CLAY CENTER AFFECTING CLAY COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.

&&

KSC117-121224-
/O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/
1124 PM CDT WED MAY 11 2016

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLUE RIVER NEAR BLUE RAPIDS.
* UNTIL LATE THURSDAY NIGHT.
* AT 10:15 PM WEDNESDAY THE STAGE WAS 32.1 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND SHOULD CONTINUE TO FALL...
  FALLING BELOW FLOOD STAGE BY THURSDAY AFTERNOON.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-121223-
/O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/
1124 PM CDT WED MAY 11 2016

THE FLOOD WARNING CONTINUES FOR
  THE REPUBLICAN RIVER AT CLAY CENTER.
* UNTIL THURSDAY EVENING.
* AT 11:15 PM WEDNESDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY 
  EARLY THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  LATER THURSDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOODING OCCURS BETWEEN 16TH...17TH AND 18TH
  ROADS AND BETWEEN LIMESTONE AND OSAGE ROADS.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
058 
WGUS83 KTOP 121054
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
554 AM CDT THU MAY 12 2016

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-121854-
/O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/
554 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late tonight.
* At  5:15 AM Thursday the stage was 29.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-121854-
/O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0500Z.160512T1354Z.NO/
554 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Republican River at Clay Center.
* until this evening.
* At  5:30 AM Thursday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
123 
WGUS83 KTOP 121441
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
941 AM CDT THU MAY 12 2016

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Republican River at Clay Center affecting Clay County

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-122241-
/O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0808Z/
/BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2008Z.NO/
941 AM CDT THU MAY 12 2016

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late tonight.
* At  9:15 AM Thursday the stage was 27.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-121511-
/O.CAN.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/
/CYCK1.1.ER.160511T1903Z.160512T0500Z.160512T1058Z.NO/
941 AM CDT THU MAY 12 2016

The Flood Warning is cancelled for
  The Republican River at Clay Center.
* At  9:30 AM Thursday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  5:58 AM Thursday.
* Forecast...The river will continue to fall to 10.0 feet by Friday 
  morning.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 11, 12:16 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 11, 12:16 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Topeka KS
1216 PM CDT WED MAY 11 2016

...Update to aviation forecast discussion...

.SHORT TERM...(Today and Tonight)
Issued at 239 AM CDT WED MAY 11 2016

Will be brief as storms progged to develop over next hour or so over
the area, with stronger focus along and north of I70. Threat
continues to be large hail and wind, with plume of instability
working its way northward into the area at this time.  Higher
resolution models indicate a convective system developing and moving
to the northeast, with much of the activity east of our area by
around the noon hour as the main front pushes through.  Highs should
still reach into the 70s with lows in the upper 40s to low 50s.

.LONG TERM...(Thursday through Tuesday)
Issued at 239 AM CDT WED MAY 11 2016

Beginning of the period starts with surface high pressure moving
into Kansas by early afternoon Thursday keeping conditions dry and
skies mostly clear.  This high pressure moves southeast late
Thursday night as a surface low and embedded weak shortwave in the
upper level flow move across northeast Kansas Friday afternoon into
Friday night.  With models showing over 1200 J/kg of CAPE and decent
shear across the area Friday, thunderstorms will be possible during
this time period.  Saturday through Wednesday, chances for
precipitation persist in the forecast. While the GFS and ECMWF
still have significant differences in the extended, the best
chance for precipitation looks to be Monday and Monday night
associated with a shortwave moving across the southern stream
flow. Instability looks to be minimal through the end of the
period, therefore have kept either showers or showers with
isolated thunder.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1204 PM CDT WED MAY 11 2016

MVFR CIGS will persist at TOP/FOE for a few hours this afternoon
before improving to VFR. Winds will remain NNW and become light
after 00z. Fog potential exists overnight however mid cloud is
forecast to overspread the area so not confident at this point in
lower VIS conds.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...67
LONG TERM...Heller
AVIATION...CO
Hazardous weather outlook, May 11, 10:53 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
1053 AM CDT WED MAY 11 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-121600-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1053 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL GRADUALLY MOVE EAST OUT OF THE AREA
TODAY. AREA CREEKS AND STREAMS AS WELL AS LOW WATER CROSSINGS MAY
BE RUNNING BANK FULL AFTER THE OVERNIGHT RAINFALL INTO THE
AFTERNOON SO BE CAUTIOUS AND DO NOT DRIVE THROUGH FLOODED ROADS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, May 11, 8:56 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
856 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HEAVY RAIN       4 SSW BAILEYVILLE       39.79N 96.21W
05/11/2016  M1.30 INCH       NEMAHA             KS   TRAINED SPOTTER

            1.30 INCHES OF RAIN FELL BETWEEN 415AM AND 7AM.

&&

KC
Local storm report, May 11, 9:16 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
916 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      3 N BEATTIE             39.90N 96.42W
05/11/2016                   MARSHALL           KS   LAW ENFORCEMENT

            WATER FLOWING OVER ROAD APPROXIMATELY 3 MILES NORTH OF
            BEATTIE ON K99.

&&

CO
Local storm report, May 11, 10:06 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1006 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HEAVY RAIN       4 E MERIDEN             39.19N 95.49W
05/11/2016  M1.92 INCH       JEFFERSON          KS   TRAINED SPOTTER

            MIDNIGHT TO 10 AM TOTAL RAINFALL

&&
Local storm report, May 11, 1:10 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
110 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     W CLYDE                 39.59N 97.41W
05/11/2016                   CLOUD              KS   TRAINED SPOTTER

            FENCE BLOWN DOWN ALONG WITH TREE LIMBS DOWN FROM T-STORM
            WINDS.

&&

CO

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:47 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Republic, Washington28 min
May 11, 2:48 AM CDTSevere Thunderstorm WarningTOPCoffey, Osage27 min
May 11, 3:16 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington29 min
May 11, 3:23 AM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington37 min
May 11, 3:26 AM CDTSevere Thunderstorm WarningTOPFranklin, Osage49 min
May 11, 3:52 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Ottawa, Riley23 min
May 11, 4:05 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley, Washington25 min
May 11, 4:14 AM CDTSpecial Weather StatementTOPShawnee46 min
May 11, 4:14 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley31 min
May 11, 4:32 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley43 min
May 11, 4:58 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie32 min
May 11, 5:00 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee30 min
May 11, 5:22 AM CDTSevere Thunderstorm WarningTOPJefferson8 min
May 11, 6:00 AM CDTFlash Flood WarningTOPBrown, Jackson, Marshall, Nemaha4 hr
May 11, 6:14 AM CDTAreal Flood AdvisoryTOPDouglas, Jackson, Jefferson, Shawnee91 min
May 11, 7:32 AM CDTAreal Flood WarningTOPJefferson3 hr
May 11, 10:01 AM CDTRiver Flood WarningTOPMarshall38 hr

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.